Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Missed periods, negative HPT, have spotting after intercourse. What is the cause?

I took an emergency contraceptive pill a month back and got my periods. It s been more than a month now but I haven t got my periods. I took a home pregnancy test but it was negative. So I was waiting. I had sex with my boyfriend and spotted bleeding . I thought I had my periods but later I didn t see any. But two days later, the same thing happened when we had an intercourse. Please advice. I m really nervous
Asked On : Mon, 29 Oct 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor